# SDR FDEA202109302435

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC141039
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND AT LEFT HAND WING #1 SPOILER PANEL LOWER   SURFACE XISP 247 EXISTING REPAIR AT LEFT HAND WING #1 SPOILER PANEL LOWER SURFACE XISP 247   EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 51-71-00-0G FIGURE 27 SHEET   1. EA # 1-5750-T0364171 PART 1 TITLE: WING - FLIGHT SURFACES - LHW #1 SPOILER LOWER   SKIN PANEL DOUBLER REPAIR - SRM 51-71-00G - RSC TRACKING. EO 1-5100-7-5001 B6 PART 1   TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
